Razali, Mohd. R. M and Murid, Ali H. M. (1995) Biortogon dan sifat penjanaan semula. Matematika, 11 (1). pp. 1-10. ISSN 0127-8274
Full text not available from this repository.
Integral operators involving the Szego, the Bergman and the Cauchy kernels are known to have reproducing property, i.e. all of them reproduce holomorphic functions. Both the Szego and the Bergman kernels have series representations in terms of orthonormal basis. In this paper we derive the Cauchy kernel by means of biorthoganality. The ideas involved are then applied to constuct a non-Hermitian kernel admitting reproducing property of the space associated with the Bergman kernel.
|Uncontrolled Keywords:||Cauchy kernel, Szego kernel, Bergman kernel, biortogonality, reproducing property|
|Subjects:||Q Science > QA Mathematics|
|Deposited By:||Assoc. Prof. Dr. Ali Hassan Mohamed Murid|
|Deposited On:||27 Jun 2007 07:44|
|Last Modified:||17 May 2010 04:36|
Repository Staff Only: item control page